# SDR SWAA2014102733377

- Difficulty date: October 20, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 55,351 hours, 32,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142045520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 16 DEF.  REPAIRED LIGHT ASSEMBLY WIRING IAW MM.
